Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 7:50 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 7:50 PM EDT (23:50 UTC)
- Expired
- Jul 1, 2012, 8:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WWUS82 KFFC 012350
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SUN JUL 1 2012
GAZ096-097-109-020015-
750 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS...
BLECKLEY AND DODGE COUNTIES UNTIL 815 PM EDT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBOIS TO RENTZ...MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS OF 45 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YONKERS...
RODDY...EMPIRE...CHESTER...LOWERY...HARLOW...RENTZ... DEXTER...
CADWELL... BAILEYS PARK...COCHRAN...ROWLAND...PLAINFIELD...DUBOIS
AND GRESSTON.
&&
LAT...LON 3213 8331 3215 8332 3218 8330 3223 8335
3243 8337 3246 8315 3253 8288 3231 8272
3227 8275 3222 8283 3214 8298 3211 8333
TIME...MOT...LOC 2349Z 320DEG 40KT 3230 8324 3229 8306
3235 8290
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:41 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 1, 4:41 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT SUN JUL 1 2012
.SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.
SNELSON
&&
.FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH TAF PERIOD. MOST NORTHERN SITES
APART FROM KATL HAVE BEEN HAVING VRB LIGHT WINDS THIS AFTERNOON
HOWEVER THEY ARE EXPECTED TO BECOME NNW TO NW AND STAY UNDER
10KTS. KATL HAS BEEN MOSTLY NNW BUT HAS HAD INTERMITTENT VRB
PERIODS. THIS SHOULD ALSO MAINLY STAY NNW TO NW THROUGH THE TAF
PERIOD. CIGS LOOK TO STAY MOSTLY ABOVE 15KFT WITH FEW070
POTENTIALLY THIS LATE AFTERNOON INTO EVENING. SLIGHT CHANCE FOR
ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
EVENING... BUT TOO LOW OF CHANCE ATTM TO INCLUDE MENTION IN TAFS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTIVE POTENTIAL TODAY.
HIGH CONFIDENCE ON ALL ELSE.
BAKER
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 102 72 99 / 20 20 20 30
ATLANTA 77 99 75 95 / 30 20 20 30
BLAIRSVILLE 73 93 67 91 / 20 20 20 30
CARTERSVILLE 72 100 70 96 / 20 20 20 20
COLUMBUS 78 100 75 96 / 30 30 30 30
GAINESVILLE 76 99 73 96 / 20 20 20 30
MACON 74 101 73 97 / 30 30 30 30
ROME 73 103 70 98 / 30 20 20 20
PEACHTREE CITY 72 98 71 96 / 30 20 20 30
VIDALIA 78 99 78 96 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT MONDAY FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
SHORT TERM...BAKER
LONG TERM....SNELSON
AVIATION...BAKERHazardous weather outlook, Jul 1, 6:06 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-022215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 606 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH THIS EVENING. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH WILL PROVIDE THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. DANGEROUSLY HOT TEMPERATURES WILL ALSO BE A THREAT THROUGH AT LEAST 10 PM THIS EVENING...ESPECIALLY IN URBAN AREAS AND INSIDE THE PERIMETER IN THE ATLANTA METRO AREA. .DISCUSSION... VERY HIGH INSTABILITY WITH CAPE VALUES OVER 6000 J/KG HAVE ALLOWED SEVERE THUNDERSTORMS TO DEVELOP OVER PARTS OF MIDDLE GEORGIA AND WEST CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH MID EVENING BUT WILL DIMINISH SHORTLY AFTER. RECORD BREAKING TEMPERATURES WILL ALSO PERSIST INTO THE EVENING. UNLESS A THUNDERSTORM MOVES NEARBY YOUR AREA...EXPECT HEAT INDICES OF 100 TO 110 THROUGH AT LEAST 9 PM WITH VALUES AROUND 100 PERSISTING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 6:36 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SUN JUL 1 2012
GAZ094-095-012300-
636 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH
WINDS IN PEACH AND HOUSTON COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR CENTERVILLE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH AND HOUSTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WARNER ROBINS...LAKEWOOD...BYRON AND
CENTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3255 8380 3269 8376 3269 8369 3267 8367
3267 8363 3266 8362 3254 8365
TIME...MOT...LOC 2236Z 192DEG 19KT 3264 8370Special weather statement, Jul 1, 7:07 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT SUN JUL 1 2012
GAZ057-058-012330-
707 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BUTTS AND HENRY COUNTIES UNTIL 730 PM EDT...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JENKINSBURG. ANOTHER STRONG STORM WAS
LOCATED NEAR JACKSON. THESE STORMS WERE MOVING EAST AT 5 MPH.
WIND GUSTS OF 35 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
DRIFT ACROSS PARTS OF BUTTS AND HENRY COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MCKIBBEN...LOCUST
GROVE...JENKINSBURG...STARK...WORTHVILLE...INDIAN SPRINGS STATE
PARK...FINCHERVILLE...FLOVILLA AND JACKSON.
&&
LAT...LON 3340 8413 3345 8393 3337 8386 3334 8386
3333 8384 3323 8382 3321 8383 3319 8380
3318 8382 3320 8386 3320 8412 3325 8412
3329 8409 3331 8413
TIME...MOT...LOC 2306Z 267DEG 3KT 3335 8404Local storm report, Jul 1, 7:08 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BERNER 33.15N 83.83W
07/01/2012 E1.00 INCH MONROE GA PUBLIC
QUARTER SIZE HAIL REPORT RELAYED BY WMAZ METEOROLOGIST.
&&
SNELSONSpecial weather statement, Jul 1, 7:16 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT SUN JUL 1 2012
GAZ057-012345-
716 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HENRY COUNTY UNTIL 745 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS HENRY COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE ATLANTA MOTOR SPEEDWAY...HAMPTON... LUELLA...
FLIPPEN...LOCUST GROVE...BLACKSVILLE...MCDONOUGH...OLA AND
KELLEYTOWN.
&&
LAT...LON 3343 8430 3347 8429 3356 8410 3354 8405
3350 8403 3348 8395 3345 8393 3341 8398
3338 8398 3336 8403 3330 8408 3330 8413
3334 8415 3336 8435 3344 8435
TIME...MOT...LOC 2317Z 246DEG 13KT 3339 8422Special weather statement, Jul 1, 7:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT SUN JUL 1 2012
GAZ069-070-020000-
730 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAMAR AND UPSON COUNTIES UNTIL 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REDBONE...MOVING WEST AT 15 MPH.
WIND GUSTS OF 35 MPH AND SMALL HAIL ARE POSSIBLE AS THIS STORM MOVES
ACROSS SOUTH LAMAR AND NORTHEAST UPSON COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GOGGINS...REDBONE...
BARNESVILLE...ALDORA...THE ROCK AND PIEDMONT.
&&
LAT...LON 3303 8426 3304 8425 3309 8424 3308 8404
3295 8404 3293 8406 3293 8412 3292 8413
3292 8427 3303 8427
TIME...MOT...LOC 2330Z 085DEG 11KT 3300 8408Special weather statement, Jul 1, 7:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SUN JUL 1 2012
GAZ096-097-109-020015-
750 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS...
BLECKLEY AND DODGE COUNTIES UNTIL 815 PM EDT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBOIS TO RENTZ...MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS OF 45 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YONKERS...
RODDY...EMPIRE...CHESTER...LOWERY...HARLOW...RENTZ... DEXTER...
CADWELL... BAILEYS PARK...COCHRAN...ROWLAND...PLAINFIELD...DUBOIS
AND GRESSTON.
&&
LAT...LON 3213 8331 3215 8332 3218 8330 3223 8335
3243 8337 3246 8315 3253 8288 3231 8272
3227 8275 3222 8283 3214 8298 3211 8333
TIME...MOT...LOC 2349Z 320DEG 40KT 3230 8324 3229 8306
3235 8290The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:05 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 1, 3:13 PM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Jul 1, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 38 min |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 30 min |
| Jul 1, 3:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 1, 3:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 1, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 40 min |
| Jul 1, 3:57 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 1, 4:04 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 39 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 46 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jul 1, 4:22 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 50 min |
| Jul 1, 4:32 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 1, 4:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:08 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 5:14 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jul 1, 5:20 PM EDT | Special Weather Statement | FFC | Bibb, Houston | 25 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 35 min |
| Jul 1, 5:27 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 1, 5:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:31 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 33 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jul 1, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 24 min |
| Jul 1, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 51 min |
| Jul 1, 6:18 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 28 min |
| Jul 1, 6:25 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 1, 6:36 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 1, 7:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.